# SDR SWIA2020091652556

- Difficulty date: August 9, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: AE74341Z
- Condition: Inoperative
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 PRESSURE BULKHEAD LT FLIGHT COMPARTMENT DISTRIBUTION CHECK VALVE, ONE FLAPPER ON CHECK VALVE WILL NOT CLOSE FULLY.  C-CHECK RO 9/12/2020.  REMOVED AND REPLACED THE LT PRESSURE BULKHEAD CHECK VALVE, REF CRJ200 AMM.  LEAK CHECKS GOOD.
